# SDR DALA2021121407729

- Difficulty date: July 28, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,713 hours, 19,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 PUNCTURE DAMAGE THROUGH RT WING MAIN INBD TRAILING EDGE FLAP. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM . (7918939)
